# SDR DALA2016062404912

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 69,396 hours, 52,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS LOOSE WIRES AT SEAT 35D & 35E.  FOUND EMERGENCY PATH LIGHTING WIRING DISCONNECTED AT SEVERAL SPLICES FROM SEAT 32D AND 32E TO 35D AND 35E.  REPAIRED WIRING IAW WDM CHP 20 AND REPOSITIONED WIRING IN CHANNEL.  ALL EMERGENCY PATH LIGHTS OPERATING FROM ROW 32 TO 35.  OK FOR SERVICE.
